# SDR UALA2011041801874

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,342 hours, 13,458 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 121
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AUDIO PANEL INTERMITTENTLY INOP.  LOUD STATIC WITH ALL VOL CONTROLS OFF.  UNABLE XMIT-REC.  REPLACED AUDIO SELECT PANEL.  OPS CHECK GOOD.
